American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(04A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Paul Howard and Jean E. Rubin. Consequences of the Axiom of Choice. Math. Surveys Monogr. 59 (1998) MR MR1637107.
Book volume table of contents   

[2] Paul Howard and Jean E. Rubin. Models. Math. Surveys Monogr. 59 (1998) 137-221.
Book volume table of contents   
View Article: PDF

[3] Paul Howard and Jean E. Rubin. Numerical list of forms. Math. Surveys Monogr. 59 (1998) 9-64.
Book volume table of contents   
View Article: PDF

[4] Paul Howard and Jean E. Rubin. Topical list of forms. Math. Surveys Monogr. 59 (1998) 65-136.
Book volume table of contents   
View Article: PDF

[5] Paul Howard and Jean E. Rubin. References for relations between forms. Math. Surveys Monogr. 59 (1998) 319-387.
Book volume table of contents   
View Article: PDF

[6] Paul Howard and Jean E. Rubin. Notes. Math. Surveys Monogr. 59 (1998) 223-318.
Book volume table of contents   
View Article: PDF

[7] Paul Howard and Jean E. Rubin. Bibliography. Math. Surveys Monogr. 59 (1998) 389-419.
Book volume table of contents   
View Article: PDF

[8] Omar De la Cruz and Carlos Augusto Di Prisco. Weak choice principles. Proc. Amer. Math. Soc. 126 (1998) 867-876. MR 1422860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Milan R. Tasković. The axiom of choice, fixed point theorems, and inductive ordered sets . Proc. Amer. Math. Soc. 116 (1992) 897-904. MR 1111224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Erich Martensen. Riesz theory without axiom of choice . Proc. Amer. Math. Soc. 99 (1987) 496-500. MR 875387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Eric K. van Douwen. Horrors of topology without ${\rm AC}$: a nonnormal orderable space . Proc. Amer. Math. Soc. 95 (1985) 101-105. MR 796455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andreas Blass. Injectivity, projectivity, and the axiom of choice . Trans. Amer. Math. Soc. 255 (1979) 31-59. MR 542870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John P. Burgess. Equivalences generated by families of Borel sets . Proc. Amer. Math. Soc. 69 (1978) 323-326. MR 0476524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Karel Prikry. Determinateness and partitions . Proc. Amer. Math. Soc. 54 (1976) 303-306. MR 0453540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1